BibTeX record journals/jc/ChenWZ18

download as .bib file

@article{DBLP:journals/jc/ChenWZ18,
  author    = {Jia Chen and
               Heping Wang and
               Jie Zhang},
  title     = {Average case (s, t)-weak tractability of non-homogeneous tensor product
               problems},
  journal   = {J. Complex.},
  volume    = {49},
  pages     = {27--45},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jco.2018.07.002},
  doi       = {10.1016/j.jco.2018.07.002},
  timestamp = {Thu, 20 Feb 2020 11:32:41 +0100},
  biburl    = {https://dblp.org/rec/journals/jc/ChenWZ18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics